# SDR 2003UALA00257

- Difficulty date: March 8, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 34,738 hours, 12,751 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE LIGHT ON OUTSIDE OF FUSELAGE IS INOP.  REPLACED/RELAMPED BURNED OUT LIGHT.
